Alert archive / Iowa / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 49, NWS Des Moines, IA

March 30, 2006Dallas County, Polk County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Mar 30, 2006, 6:13 PM CST for Dallas County, Polk County, Iowa. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2006, 6:13 PM CST (00:13 UTC)
Expired
Mar 30, 2006, 7:00 PM CST
In force
47 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Dallas County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 8 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 6:17 PM CSTTSTM WND GST 57Grimes, IA
Mar 30, 6:30 PM CSTTSTM WND GST 60Ankeny, IAAT ANKENY HIGH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:15 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2006-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2006-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 310013
SVRDMX
IAC049-153-310100-
/O.NEW.KDMX.SV.W.0049.060331T0013Z-060331T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
613 PM CST THU MAR 30 2006

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DALLAS COUNTY IN CENTRAL IOWA.
  POLK COUNTY IN CENTRAL IOWA.

* UNTIL 700 PM CST.

* AT 610 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR DALLAS CENTER...OR
  16 MILES WEST OF DES MOINES...AND MOVING NORTHEAST AT 65 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR POLK CITY BY 620 PM CST.
  5 MILES NORTHWEST OF ALLEMAN BY 625 PM CST.

THE LOCATION OF GRANGER IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING
FOR SOUTHWESTERN IOWA.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.

LAT...LON 4186 9407 4151 9407 4150 9343 4187 9343

$$

VACHALEK
2 follow-up statements
000 
WWUS53 KDMX 310032
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
631 PM CST THU MAR 30 2006

IAC049-310041-
/O.CAN.KDMX.SV.W.0049.000000T0000Z-060331T0100Z/
DALLAS IA-
631 PM CST THU MAR 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY HAS BEEN
CANCELLED...

AT 627 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING
FOR SOUTHWESTERN IOWA.

LAT...LON 4152 9379 4160 9379 4161 9381 4186 9381
      4186 9344 4179 9344 4178 9342 4151 9343
      4151 9380

$$

IAC153-310100-
/O.CON.KDMX.SV.W.0049.000000T0000Z-060331T0100Z/
POLK IA-
631 PM CST THU MAR 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POLK COUNTY
UNTIL 700 PM CST...

AT 627 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED NEAR ANKENY...OR 14 MILES NORTH OF
DES MOINES...AND MOVING NORTHEAST AT 55 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF POLK
COUNTY...INCLUDING THE LOCATIONS OF ALLEMAN AND ELKHART.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO 
WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED 
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING VERY STRONG WINDS. ANKENY 
REPORTED 60 MPH WINDS AT 630 PM. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING
FOR SOUTHWESTERN IOWA.

LAT...LON 4152 9379 4160 9379 4161 9381 4186 9381
      4186 9344 4179 9344 4178 9342 4151 9343
      4151 9380

$$

VACHALEK
000 
WWUS53 KDMX 310056
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
656 PM CST THU MAR 30 2006

IAC153-310106-
/O.EXP.KDMX.SV.W.0049.000000T0000Z-060331T0100Z/
POLK IA-
656 PM CST THU MAR 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 652 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST THURSDAY EVENING
FOR SOUTHWESTERN IOWA.

LAT...LON 4152 9379 4160 9379 4161 9381 4186 9381
      4186 9344 4179 9344 4178 9342 4151 9343
      4151 9380

$$

VACHALEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:51 PM CST, 3 hours 22 minutes earlier.

Area forecast discussion, Mar 30, 2:51 PM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
251 PM CST THU MAR 30 2006

DISCUSSION...
NEAR TERM FOCUS IS POTENTIAL SEVERE OUTBREAK. WARM SECTOR CONVECTION
IS SURGING NORTH OUT OF KANSAS INTO SE NEBRASKA AND SW IA ATTM. A
TRAILING LINE OF STORMS ASSOCIATED WITH THE DRY LINE EXTENDS FROM
NORTHEAST NEBRASKA INTO EASTERN KANSAS. PER LATEST SWOMCD AND NEW
TORNADO WATCH...THE MAIN TORNADO THREAT CONTINUES TO BE THE SW
COUNTIES OF THE DES MOINES CWA. HOWEVER...WITH LIMITATIONS IN
SURFACE BASED INSTABILITY...THE OVERALL MAIN THREAT OVER THE CWA IS
LIKELY STRAIGHT LINE WINDS...FROM DISCRETE CELLS/BOWING SEGMENTS AND
LATER IN THE EVENING A LIKELY SQUALL LINE. ISOLATED FLASH FLOODING
IS ALSO POSSIBLE...MAINLY FROM VERY INTENSE RAINFALL RATES AS THE
STORM MOTION WILL LIKELY BE NORTHWARD IN THE 40-55 MPH RANGE. THE
THREAT IS NOT EXPECTED TO BE WIDESPREAD ENOUGH TONIGHT TO WARRANT A
WATCH. BY MIDNIGHT...THE THREAT WILL LIKELY HAVE SHIFTED INTO
EASTERN IOWA...WITH LINGERING SHOWERS AND ISOLATED THUNDER MAINLY
NORTH AFTER MIDNIGHT.

A STRONG ISALLOBARIC COUPLET AND TIGHT PRESSURE GRADIENT DEVELOP
OVERNIGHT INTO FRIDAY AND WOULD NOT BE SURPRISED TO SEE WIND
ADVISORY CRITERIA MET...ESPECIALLY NORTH. WILL LEAVE THIS TO LATER
SHIFTS TO EVALUATE FOR POTENTIAL HEADLINES.

THE NEXT SYSTEM IS STILL ON TARGET FOR SAT NITE/SUN WITH A SIMILAR
SFC LOW PROGGED TO MOVE THROUGH IOWA. ALL MODES OF SEVERE WEATHER
WILL LIKELY BE IN PLAY...INCLUDING HEAVY RAIN AND FLASH FLOODING.

LOOKING AHEAD...UPPER RIDGING WILL BUILD IN MONDAY INTO TUESDAY.
THERE IS SOME MODEL UNCERTAINTY HAS TO HOW FAST THE RIDGE WILL PUSH
INTO THE EASTERN CONUS. CURRENT FORECAST HAS SHOWER AND
THUNDERSTORM CHANCES FROM TUES NITE THRU THURSDAY. NORMALLY...I
DON/T PREFER TO HAVE SO MANY WET PERIODS IN THE EXTENDED...BUT WILL
LEAVE THE FORECAST ALONE FOR NOW. THE GFS IS INDICATING WAA STORMS
LATE TUESDAY INTO WEDNESDAY MORNING...THEN A STRONG SYSTEM THROUGH
THE REGION THURSDAY AND THURSDAY NIGHT. TEMPS SHOULD MODERATE
THROUGH THE PERIOD...WITH HIGHS PUSHING 70 CENTRAL AND SOUTH BY
THURSDAY.
&&

.DMX WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH ALONG AND SOUTH OF
STATE HIGHWAY 30 AND ALONG AND WEST OF INTERSTATE 35 UNTIL 04Z.

&&

KINNEY
Hazardous weather outlook, Mar 30, 2:44 PM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
244 PM CST THU MAR 30 2006

IAZ044>047-057>060-070>073-081>083-092>094-311200-
CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-
ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR-
244 PM CST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND
EVENING. INITIALLY LARGE HAIL WILL BE THE MAIN THREAT...HOWEVER
AFTER 5 PM...ALL TYPES OF SEVERE WEATHER WILL BE POSSIBLE
INCLUDING LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES. THIS
THREAT WILL CONTINUE THROUGH 10 PM AS A LINE OF STORMS MOVES
QUICKLY ACROSS CENTRAL IOWA. INDIVIDUAL STORMS WILL MOVE FROM 45
TO 60 MPH TO THE NORTHEAST DURING THE EVENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER THREAT OF THUNDERST0RMS EXISTS ON SATURDAY NIGHT INTO
SUNDAY WITH THE POTENTIAL OF HEAVY RAIN AND SOME SEVERE WEATHER.
MORE THUNDERSTORMS ARE FORECAST TUESDAY NIGHT INTO WEDNESDAY WITH
ALTHOUGH THE SEVERE WEATHER THREAT IS NOT KNOWN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 315
PM THIS AFTERNOON FOR THE SEVERE WEATHER EPISODE. SPOTTER
ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND EVENING WITH EARLY
DEPLOYMENT NECESSARY DUE TO THE FAST MOVING NATURE OF THE STORMS.

IAZ004>007-015>017-023>028-033>039-048>050-061-062-074-075-
084>086-095>097-311200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-
JASPER-POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-
APPANOOSE-DAVIS-
244 PM CST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL EXPAND ACROSS THE REST OF CENTRAL IOWA LATE
THIS AFTERNOON AND EVENING. SCATTERED SEVERE STORMS ARE EXPECTED
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. AN ISOLATED
TORNADO IS POSSIBLE LATER THIS EVENING...PRIMARILY SOUTH OF
INTERSTATE 80. THE TIME OF GREATEST THREAT WILL BE FROM 6 TO 11
PM. THESE STORMS WILL BE MOVING VERY QUICKLY NORTHEAST AT 45 TO 60
MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER THREAT OF THUNDERST0RMS EXISTS ON SATURDAY NIGHT INTO SUNDAY
WITH THE POTENTIAL OF HEAVY RAIN AND SOME SEVERE WEATHER. MORE
THUNDERSTORMS ARE FORECAST TUESDAY NIGHT INTO WEDNESDAY WITH
ALTHOUGH THE SEVERE WEATHER THREAT IS NOT KNOWN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 315
PM THIS AFTERNOON FOR THE SEVERE WEATHER EPISODE. SPOTTER
ACTIVATION WILL BE LIKELY LATE THIS AFTERNOON AND EVENING WITH
EARLY DEPLOYMENT NECESSARY DUE TO THE FAST MOVING NATURE OF THE
STORMS.

In the hours before

Local storm report, Mar 30, 5:45 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
545 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             NORWALK                 41.50N 93.68W
03/30/2006  E1.00 INCH       WARREN             IA   TRAINED SPOTTER

0531 PM     HAIL             NORWALK                 41.50N 93.68W
03/30/2006  E1.75 INCH       WARREN             IA   TRAINED SPOTTER

0536 PM     HAIL             DES MOINES              41.58N 93.62W
03/30/2006  E0.88 INCH       POLK               IA   TRAINED SPOTTER

0538 PM     HAIL             DES MOINES              41.58N 93.62W
03/30/2006  E1.50 INCH       POLK               IA   TRAINED SPOTTER

0538 PM     HAIL             DES MOINES              41.58N 93.62W
03/30/2006  E0.88 INCH       POLK               IA   FIRE DEPT/RESCUE

&&

SSEARCY
Local storm report, Mar 30, 5:47 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND GST     ROCKWELL CITY           42.40N 94.63W
03/30/2006  M60 MPH          CALHOUN            IA   MESONET

&&

MYERS
Local storm report, Mar 30, 5:48 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
548 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             ALTOONA                 41.65N 93.48W
03/30/2006  E0.88 INCH       POLK               IA   TRAINED SPOTTER

            NICKEL HAL REPORTED BY TRAINED SPOTTER.

&&

RUSSELL
Local storm report, Mar 30, 5:51 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
551 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             3 S NORWALK             41.45N 93.68W
03/30/2006  E0.75 INCH       WARREN             IA   TRAINED SPOTTER

            REPORTED BY TRAINED SPOTTER.

&&

RUSSELL
Local storm report, Mar 30, 6:03 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
603 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          4 W CRESTON AIRPORT     41.02N 94.44W
03/30/2006                   UNION              IA   FIRE DEPT/RESCUE

            TORNADO REPORTED BRIEF TOUCHDOWN.

&&

RUSSELL
Local storm report, Mar 30, 6:08 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
608 PM CST THU MAR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TORNADO          N DE SOTO               41.53N 94.01W
03/30/2006                   DALLAS             IA   LAW ENFORCEMENT

            BRIEF TOUCHDOWN. TORNADO HAS LIFTED

&&

SSEARCY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:00 PM CSTTornado WarningDMXUnion30 min
Mar 30, 6:08 PM CSTSevere Thunderstorm WarningDMXBoone52 min
Mar 30, 6:17 PM CSTSevere Thunderstorm WarningDMXClarke43 min
Mar 30, 6:19 PM CSTSevere Thunderstorm WarningDMXHancock41 min
Mar 30, 6:24 PM CSTSevere Thunderstorm WarningDMXStory36 min
Mar 30, 6:27 PM CSTSevere Thunderstorm WarningDMXHamilton33 min
Mar 30, 6:41 PM CSTSevere Thunderstorm WarningDMXHardin34 min
Mar 30, 6:44 PM CSTSevere Thunderstorm WarningDMXWright46 min
Mar 30, 6:47 PM CSTSevere Thunderstorm WarningDMXMarshall43 min
Mar 30, 6:50 PM CSTSevere Thunderstorm WarningDMXJasper40 min
Mar 30, 6:52 PM CSTSevere Thunderstorm WarningDMXFranklin53 min
Mar 30, 6:55 PM CSTSevere Thunderstorm WarningDMXCerro Gordo50 min
Mar 30, 7:01 PM CSTSevere Thunderstorm WarningDMXHancock29 min
Mar 30, 7:03 PM CSTSevere Thunderstorm WarningDMXWarren27 min
Mar 30, 7:07 PM CSTSevere Thunderstorm WarningDMXButler, Grundy53 min
Mar 30, 7:29 PM CSTSevere Thunderstorm WarningDMXWorth36 min
Mar 30, 8:02 PM CSTTornado WarningDMXRinggold28 min
Mar 30, 8:23 PM CSTTornado WarningDMXDecatur37 min
Mar 30, 8:50 PM CSTTornado WarningDMXClarke25 min
Mar 30, 8:50 PM CSTTornado WarningDMXClarke25 min
Mar 30, 9:05 PM CSTTornado WarningDMXLucas25 min
Mar 31, 7:33 AM CSTWind AdvisoryDMXAudubon, Black Hawk, Boone, Bremer, Butler, Calhoun and 32 more10 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.